# SDR DLM88980412

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Compt
- Component: 347003175
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APP GPWS WARNING OF MODE 4A TOO LOW GEAR  TOO LOW TERRAIN GEAR WAS DOWN FLAPS AT 40 DEG.  GO-AROUND WAS ACCOMPLISHED AND GPWS CMPTR C/B PULLED.  REPLACED R2-1 RELAY, REPLACED GPWS CMPTR, TESTS OK.  REPLACED ADC CMPTR DUE TO HISTORY.  PERFORMED CK OUT PER M/M 34-45-00 PARA F MODE 4, TESTS OK.
